# SDR 99ZZZX4073

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Speed Pickup
- Part number: 430106202
- Condition: Inoperative
- Location: Ng Tachometer
- Part time: 134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED PICKUP INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
